# SDR DALA2020100603300

- Difficulty date: October 5, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 42,694 hours, 20,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 1-3DC AND L1 DOOR ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED FIRST CLASS SEAT EMERGENCY LIGHT AFT BATTERY PACK. SYSTEM OPERATION IS NORMAL.
